| Catalog Number |
1400250-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the mid right coronary artery (rca) with 90% stenosis, heavy calcification and moderate tortuosity.The 2.5x12mm nc trek neo balloon dilatation catheter (bdc) had resistance with the anatomy during advancement and the balloon ruptured during the first inflation at 8 atmospheres (atms).A cutting balloon was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.